# SDR VTZA95176

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6204 - MHT-IAD - ABORTED THE TAKEOFF DUE TO THE BAGGAGE DOOR LIGHT ILLUMINATING ON THE TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENACNE OPENED DMI NR 40042 IAW MEL 52-3 ON THE DOOR WARNING SYSTEM.  MAINTENANCE LATER CLEARED DMI NR 40042 BY ADJUSTING BOTH DOOR MICROSWITCHES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
